# SDR SWIA200312302

- Difficulty date: August 22, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 19,703 hours, 18,574 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930301
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH FLAPS SELECTED AT 20, LEFT FLAP PANEL INDICATES 20 DEGREES, RIGHT SIDE INDICATES 18 DEGREES.  WITH FLAPS SELECTED AT 30, LEFT SIDE INDICATES 30 DEGREES AND RIGHT SIDE INDICATES 28 DEGREES.  ALL OTHER FLAP SELECTOR POSITIONS INDICATE NORMAL.  REMOVED AND REPLACED RIGHT SIDE FLAP TRANSMITTER.  OPERATIONAL CHECK IS OK IAW MM 27-55-00.  PN OFF: 601R93030-1
